Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 52, NWS Miami, FL

June 6, 2024Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2024, 7:32 PM EDT for Glades County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2024, 7:32 PM EDT (23:32 UTC)
Expired
Jun 6, 2024, 7:57 PM EDT
In force
25 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Glades County, FL

The radar

The Melbourne radar (KMLB), 113 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2024-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1982 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2024-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1982 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

680 
WUUS52 KMFL 062332
SVRMFL
FLC043-070015-
/O.NEW.KMFL.SV.W.0052.240606T2332Z-240607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
732 PM EDT Thu Jun 6 2024

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 815 PM EDT.

* At 731 PM EDT, a severe thunderstorm was located over Brighton
  Seminole Reservation, or 9 miles northeast of Lakeport, moving east
  at 5 to 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
      2701 8101 2705 8117 2721 8116
TIME...MOT...LOC 2331Z 268DEG 6KT 2711 8107 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
2 follow-up statements
535 
WWUS52 KMFL 062349
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
749 PM EDT Thu Jun 6 2024

FLC043-070015-
/O.CON.KMFL.SV.W.0052.000000T0000Z-240607T0015Z/
Glades FL-
749 PM EDT Thu Jun 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

At 748 PM EDT, a severe thunderstorm was located over Brighton
Seminole Reservation, or 9 miles west of Buckhead Ridge, moving east
at 5 to 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
      2701 8101 2705 8117 2721 8112
TIME...MOT...LOC 2348Z 268DEG 6KT 2711 8104 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
776 
WWUS52 KMFL 062357
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
757 PM EDT Thu Jun 6 2024

FLC043-070005-
/O.CAN.KMFL.SV.W.0052.000000T0000Z-240607T0015Z/
Glades FL-
757 PM EDT Thu Jun 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
      2701 8101 2705 8117 2721 8112
TIME...MOT...LOC 2354Z 268DEG 6KT 2711 8103 

$$

Baxter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:23 PM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 6, 2:23 PM EDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
223 PM EDT Thu Jun 6 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Friday)
Issued at 122 PM EDT Thu Jun 6 2024

Key Messages:

 - Shower and storm chances increase today, with some strong to
   severe storms possible through this evening.

 - Hot and humid conditions forecast today and throughout the
   weekend, with peak heat indices in the 103 to 110 range.

A potentially active afternoon and evening is on tap for portions
of South Florida as today's round of sea-breeze-focused showers
and thunderstorms may have a bit more juice to them, thanks to an
approaching mid-level shortwave. This feature will bring 500 mb
temps down to around -8 to -9 C, which will combine with
steepening mid-level lapse rates near 6.5-7 C/km and MLCAPE over
2500 J/kg to provide an environment that could support strong to
severe storms capable of producing large hail (up to 1.75" in
diameter) and damaging wind gusts, in addition to frequent
lightning and heavy downpours. While strong to severe storms may
be possible across much of South Florida, they are most likely to
occur across the northern and eastern areas (Lake O and East Coast
metro). SPC has this area highlighted in a Slight Risk (level 2
of 5), with surrounding areas in a Marginal Risk (level 1 of 5).
Showers and storms are anticipated to initiate in the early
afternoon along the sea breeze boundaries and propagate inland
over the Interior and towards Lake O by late afternoon and
evening. The approaching shortwave and associated surface low over
the Southeast US has also started to turn surface winds more
southerly, ushering in a warmer and more humid airmass. This will
lead to hot and humid conditions, with high temps in the low to
mid 90s across the area, and heat indices ranging from 103-108.

For Friday, the aforementioned trough continues migrating
eastward, while an associated sfc frontal boundary pushes
southward across the SE CONUS. This will begin veering winds
across the area to the southwest, continuing to advect warmer air
in from the south. This will help in keeping the current trend of
abnormally warm temperatures, with afternoon highs in the mid to
upper 90s. Heat indices will likewise climb into the 105-110 range
for most areas, but scattered showers and thunderstorms could
provide some relief wherever they form. Conditions will not be as
favorable for severe thunderstorms, but we could still see a few
strong storms capable of producing small hail, gusty winds,
frequent lightning, and heavy downpours.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 212 PM EDT Thu Jun 6 2024

To open the weekend, a mid-level trough will advect eastward
towards the Florida peninsula with its attendant surface boundary
approaching northern Florida before stalling out. This will lead
to a south-southwesterly surface wind regime across the area. Sea
breezes will be the primary driver for ascent and thunderstorm
development through the weekend, although with enhanced southerly
flow, temperatures aloft will begin to warm to the -4 to -6 degree
range, so this should limit stronger storm potential. PoPs will
be around 50-60% for most locations this weekend and convection
should trend more towards the east coast compared to the west
coast under light west- southwest flow. High temperatures could
reach the mid to upper 90s each day, with areas in the interior
potentially topping out in the triple digits. Heat indices will
climb into the mid 100s for most areas under southwest flow, and
thus there is an increasing potential for Heat Advisory or even
Excessive Heat Warning issuance for portions of the area.

For early to mid next week, guidance starts to vary more
drastically. Overall, most guidance is hinting at the potential
for a disturbance to form in the Caribbean or GOM which would
have the potential to impact the region at some point next week.
Local weather across South Florida will depend heavily on the
exact track and development of this disturbance. Model guidance
continues to vary drastically, so there is no real consensus yet
regarding potential impacts for the area. For now, keeping POPs
capped at 70% for each afternoon through the middle of next week,
although these may need to be nudged upward (or even downward) as
guidance comes into better agreement regarding the disturbance. At
the very least, a disturbance to our west in the Gulf would only
reinforce our already southerly flow, so rain chances will likely
remain higher next week regardless as enhanced moisture filters
across the area from the south. Stay tuned for more through the
week regarding this potential.

&&

.AVIATION...
(18Z TAFS)
Issued at 122 PM EDT Thu Jun 6 2024

Showers and/or thunderstorms may bring brief periods of sub-VFR
cigs/vis to all terminals through the evening, but otherwise VFR
conditions for the 18Z TAF period. SE winds increase 10 kt this
afternoon will become light and variable later in the evening.
Only exception will be APF where a westerly flow develops with
afternoon Gulf breezes. Another round of showers and thunderstorms
will be possible on Friday afternoon, especially for the Atlantic
terminals.

&&

.MARINE...
Issued at 122 PM EDT Thu Jun 6 2024

Generally benign boating conditions should prevail across the
coastal waters through the weekend, with winds in the 5-10kt
range. Only exception will be in the vicinity of any thunderstorm
that forms, which will bring brief periods of rough seas and gusty
winds. Seas will remain in the 2 to 3 feet range in the Atlantic
waters, and 2 feet or less in the Gulf waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  91  79  92 /  30  60  40  60
West Kendall     75  93  76  94 /  30  60  40  60
Opa-Locka        78  93  78  94 /  30  60  40  60
Homestead        77  91  77  91 /  20  60  40  70
Fort Lauderdale  80  91  79  91 /  30  60  40  60
N Ft Lauderdale  79  92  78  93 /  20  60  40  60
Pembroke Pines   79  95  79  96 /  30  60  40  60
West Palm Beach  77  94  76  93 /  20  60  40  60
Boca Raton       78  93  77  94 /  20  60  40  60
Naples           77  92  79  92 /  30  60  20  60
 However,
with it being near the end of the forecast period, uncertainty is
very high. Some solutions highlight potential for the disturbance
to impact parts of South Florida while others show no impactful
weather. Therefore, this potential system needs to be taken with a
grain of salt for now, but if it continues to show signs of
materializing in future guidance and has a chance to pose threats
to South Florida, then potential impacts will be described.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Culver
LONG TERM....Rizzuto
AVIATION...Culver
Hazardous weather outlook, Jun 6, 7:40 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
740 AM EDT Thu Jun 6 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
071145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
740 AM EDT Thu Jun 6 2024

...Strong to Severe Thunderstorms Possible This Afternoon...
...Peak Heat Indices In The Triple Digits Across South Florida...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms will develop this afternoon
into the early evening. Some storms may be strong to severe, with
primary threats being large hail and damaging gusts in addition to
frequent lightning and heavy downpours.

Excessive Heat: Peak indices of 103 to 108 degree will be possible
across South Florida today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms will be possible each day, with the
greatest coverage expected each afternoon over the interior.

Temperatures will remain hot through the end of the week and into
the weekend, with some locations approaching advisory criteria at
times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 6, 6:13 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Miami FL
613 PM EDT Thu Jun 6 2024

FLZ071-062315-
Inland Broward County FL-
613 PM EDT Thu Jun 6 2024

...A strong thunderstorm will impact portions of northwest Broward
County through 715 PM EDT...

At 613 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 25 miles west of Sunrise, moving northeast at 5 to 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley,
Intersection Alligator Alley And Miami Canal, and West Broward Rec.
Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2607 8073 2620 8086 2633 8071 2627 8058
      2614 8048
TIME...MOT...LOC 2213Z 233DEG 8KT 2619 8071

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jun 6, 6:14 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
614 PM EDT Thu Jun 6 2024

FLZ063-066-062245-
Hendry FL-Glades FL-
614 PM EDT Thu Jun 6 2024

...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 645 PM EDT...

At 614 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Port
La Belle, or over Labelle, moving south at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Port La Belle, Muse, Felda, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2684 8153 2683 8130 2669 8133 2654 8126
      2654 8154 2675 8156
TIME...MOT...LOC 2214Z 000DEG 9KT 2676 8141

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Local storm report, Jun 6, 6:15 PM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
615 PM EDT Thu Jun 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Funnel Cloud     La Belle                26.76N 81.44W
06/06/2024                   Hendry             FL   Public

            Member of the public reported a funnel cloud
            associated with a severe thunderstorm over
            LaBelle.

&&

GR
Special weather statement, Jun 6, 7:13 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
713 PM EDT Thu Jun 6 2024

FLZ066-070-070000-
Hendry FL-Inland Collier County FL-
713 PM EDT Thu Jun 6 2024

...Strong thunderstorms will impact portions of northeastern Collier
and southeastern Hendry Counties through 800 PM EDT...

At 712 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles southeast of
Montura to 6 miles southwest of Hendry Correctional. These storms
were nearly stationary or slowly moving to the east.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hendry Correctional, Big Cypress Seminole Reservation, Devils Garden,
and Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2662 8089 2620 8088 2619 8139 2666 8129
TIME...MOT...LOC 2312Z 282DEG 3KT 2661 8100 2624 8128

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jun 6, 7:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
715 PM EDT Thu Jun 6 2024

FLZ063-066-062330-
Hendry FL-Glades FL-
715 PM EDT Thu Jun 6 2024

...A strong thunderstorm will impact portions of northeastern Hendry
and south central Glades Counties through 730 PM EDT...

At 715 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Moore
Haven, moving east at 20 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Clewiston and Moore Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2686 8109 2685 8110 2682 8106 2681 8101
      2681 8098 2680 8097 2680 8096 2677 8095
      2676 8092 2678 8113 2687 8112 2687 8110
TIME...MOT...LOC 2315Z 260DEG 19KT 2681 8106

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hadi
Special weather statement, Jun 6, 7:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
716 PM EDT Thu Jun 6 2024

FLZ063-070015-
Glades FL-
716 PM EDT Thu Jun 6 2024

...A strong thunderstorm will impact portions of northeastern Glades
County through 815 PM EDT...

At 716 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Brighton Seminole Reservation, or 8 miles
north of Lakeport, moving east at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2718 8091 2717 8089 2717 8088 2714 8087
      2712 8089 2712 8091 2710 8091 2710 8093
      2708 8093 2709 8095 2707 8096 2708 8095
      2707 8095 2705 8097 2706 8097 2701 8102
      2705 8117 2721 8116
TIME...MOT...LOC 2316Z 272DEG 5KT 2711 8111

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:04 PM EDTSpecial Weather StatementMFLMonroe56 min
Jun 6, 4:38 PM EDTSpecial Weather StatementMFLMonroe52 min
Jun 6, 5:00 PM EDTSpecial Weather StatementMFLGlades60 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningMFLCollier46 min
Jun 6, 5:32 PM EDTSpecial Weather StatementMFLGlades28 min
Jun 6, 5:41 PM EDTSevere Thunderstorm WarningMFLCollier19 min
Jun 6, 5:46 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry29 min
Jun 6, 6:06 PM EDTSpecial Weather StatementMFLHendry54 min
Jun 6, 6:13 PM EDTSpecial Weather StatementMFLBroward62 min
Jun 6, 6:14 PM EDTSpecial Weather StatementMFLHendry31 min
Jun 6, 6:27 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry48 min
Jun 6, 6:59 PM EDTAreal Flood AdvisoryMFLHendry2 hr
Jun 6, 7:13 PM EDTSpecial Weather StatementMFLHendry47 min
Jun 6, 7:14 PM EDTSpecial Marine WarningMFL31 min
Jun 6, 7:15 PM EDTSpecial Weather StatementMFLGlades15 min
Jun 6, 7:16 PM EDTSpecial Weather StatementMFLGlades59 min
Jun 6, 7:44 PM EDTSpecial Weather StatementMFLHendry46 min
Jun 6, 7:47 PM EDTSpecial Marine WarningMFL65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.